# SDR C2XA04IA134

- Difficulty date: October 16, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 5,156 hours, 2,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: REBC410J2000CB
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3272, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS CAME ON INTERMITTENTLY AFTER LANDING ACCOMPANIED BY EMERGENCY LIGHT NOT ARMED EICAS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RELAY K0275, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
